Special Event

Earth Day, National Junior Ranger Day, National Park Week, and John Muir’s Birthday Celebration

Fee: Free.

Location: LAT/LONG: 37.748300, -119.587490


Park at Yosemite Village parking and walk about 10 minutes to the Valley Visitor Center. Parking for vehicles displaying a disability placard is available on Village Drive by the Yosemite Museum (just west of the event location).

Dates & Times

Date:

Saturday, April 20, 2019

Time:

10:00 AM

Duration:

4 hours

Type of Event

Children’s Program
Festival
Guided Tour
Partner Program
Performance

Description

Schedule

10:00 am: Music and Fun with Ranger Kate

10:15 am: Bioblitz Dance
Join a fun dance to celebrate Earth Day

10:30 am: Ranger-Guided Junior Ranger Walk
Walk lasts approximately 1 hour, families welcome

10:45 am: Ahwahnee Meadow Walk with an Ecologist
Walk lasts approximately 1 hour, families welcome

11:00 am: Yosemite Valley Photo Walk—Meet at the Ansel Adams Gallery
Walk lasts approximately 1 hour, families welcome

11:30 am: Junior Ranger Swearing-In Ceremony

11:45 am: Meet and Greet with Smokey Bear

12:00 pm: Story Time with Dr. Seuss’ The Lorax—Hosted by NatureBridge

12:30 pm: Join a Yoga Class for Park Rx Day—Hosted by Yosemite Medical Clinic
and Balanced Rock
Meet at the Yosemite Medical Clinic booth

12:30 pm: Bioblitz Dance
Join a fun dance to celebrate Earth Day

12:45 pm: Music and Fun with Ranger Kate

1:00 pm: Ranger Guided Junior Ranger Walk
Walk lasts approximately 1 hour, families welcome

1:30 pm: Meet and Greet with Smokey Bear

2:00 pm: Junior Ranger Swearing-In Ceremony

Reservation or Registration: No